Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I know this is probably TMI, I'm just a very paranoid person. I've recently just started taking microgynon 30 and I started it on the first day of my cycle, ive finished my period and usually would finish spotting by now however I've been spotting for 5 days and it's like brown discharge, I was wondering if that was a normal side effect of taking the pill or is it something else?
    • #2
    #2

    I've been taking the pill for about three years now and I get that on and off sometimes still. Sometimes it depends on if you've had sexual activity around your period as well. It's nothing to worry about really, but if it continues or gets worse or you are still worried then it's always worth letting a doctor know, I had a friend who used another pill and her period just wouldn't finish! Its rare that people have bad reactions but if anything concerns you, don't feel afraid to go for a check up! But I honestly wouldn't worry, sometimes I spot in between periods especially if I skip a break!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 28, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Brussels sprouts
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.